Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I went to the derm today to begin month 2...lovely. He said absolutely nothing encouraging, saying i have to deal with 4-5 month of my face being like this. Then he said he's doubling my dose. So i have to take 40 mg in the morning and 40 mg at night!

Ive read here that when you up your dose...you breakout??? Is that really the case???

Because i just got home from the derm and bawled my eyes out I really dont wanna deal with this anymore...i wanted a clear start this year and to feel pretty and now i cant have that for freeaking 4-5 months!!!!

So basically my ? is when you got your dosage upped did you breakout more??

and I didnt think my acne was that bad(mild to moderate at most)? why am i up to 80 mg?? im only 105 lbs...

believe, love, hope,

live2sing

Share this post


Link to post
Share on other sites

That dose does seem high for your weight. As for the breakout, most do have a breakout with an increase. I went from 40mg to 60mg and had one, but the breakout wasn't bad.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×